Slider

*Use as directed

NiteClear® Cold & Flu Relief

NiteClear® Cold & Flu Relief puts aches and pains to rest with a fast-acting, dual-action anti-inflammatory pain reliever. This powerful liquid formula works fast to relieve your nighttime cold and flu symptoms, and it’s free of acetaminophen, alcohol, sugar, gluten and dyes found in other over-the-counter medicines. It’s the clear choice for getting a good night’s sleep with a cold

Temporary Relief of:

  • Nasal Congestion
  • Sore Throat
  • Runny Nose
  • Aches
  • Fever
Active Ingredients (in each 30 mL) Purpose
Choline Salicylate (NSAID*) 870 mg Pain Reliever / Fever Reducer
Diphenhydramine HCI 50 mg Antihistamine
Phenylephrine HCl 10 mg Nasal decongestant

*nonsteroidal anti-inflammatory drug

Adults and children 12 years of age and over: 30 mL every 4 hours or as directed by a doctor
Children under 12 years of age: Do not use

 

  • Do not take more than 6 doses (180 mL) in any 24-hour period
  • Use enclosed dose cup
  • Use as directed. View complete warnings and information before using.